# SDR ABXA20250118015

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767-36N
- Aircraft serial: 25577
- Aircraft time: 90,834 hours, 31,454 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 705073
- Part serial: 939
- Condition: Leaking
- Location: Zone 700
- Part time: 101,924 hours, 34,453 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ON THE GROUND PRIOR TO DEPARTURE WITH BRAKES SET RT HYD QTY EICAS MESSAGE WITH QTY READING 0.0. AC RETURNED TO GATE(BTB) AND MTX GROUNDED AC. MTX FOUND  R BRAKE METERING VALVE LEAKING AT BODY. REMOVED AND REPLACED R METERING VALVE PER AMM 32-41-02, SERVICED R HYD SYSTEM PER AMM 12-12-01, OPS AND LEAK CHK -OK PER AMM 32-41-00. AIRCRAFT REMAINS ETOPS 180. AND RETURNED AC TO SERVICE.
